# SDR 20000330SH002

- Difficulty date: March 6, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N3419X
- Make and model: Mooney M20E
- Aircraft serial: 1118
- Engine: Lyc IO360A1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Cracked
- Location: Engine
- Part time: 3,270 hours
- Component: Engine Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT NOTED OIL LEAK.  DURING INSPECTION FOR OIL LEAK, ENGINE CASE WAS FOUND CRACKED BELOW NR 1 CYLINDER BASE PAD.  CRACK IS APPROXIMATELY 4.5 INCHES PARALLEL TO CYLINDER PAD.  ALSO FOUND NR 1 INTAKE TUBE LOOSE.
